Addiction: Substance Abuse Community
Quitting Suboxone
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Quitting Suboxone

I am coming of 1/12 strip of suboxone. i started with a whole one +, then every 2 weeks I cut back 1-2/3-1/2-1/4-1/8/1/10/1/12. I have som MS Cotin 30. When the withdrawels get bad.I take 1. (about 1 every 30 hrs.) I am now on day 5. I would think that the MS Cotin shouldn't be a problem as I am only taking 1 every day to 1 1/2 days until the suboxone is out of my system, then I will just fall off the MS Cotin. Shouldn't be withdrawal from them as they are spaced out so far. Opinions?
Related Discussions
5 Comments Post a Comment
Blank
Avatar_m_tn
You probably shouldn't have used something so strong to come off of the suboxone. If you're going to swap 1 opiate for another, make sure it's one of the weaker ones like 5mg Hydrocodone a day, or the smallest amount you can take and still bare the symptoms.
Blank
Avatar_m_tn
Ya man (or lady?) Ms 30's? U will still feel w/d from those if ur anything like me. Sounds lime u got ur mind made up so good luck but again...anything like me and u will LOVE those pills way too much. I am an addict and not strong enough to use opioids as a supplement ..but even if I was I would go for the hydro 5/500 Vicodin
Blank
Avatar_m_tn
Btw I'm on suboxone too and wish u nothing but the best...but I tried to use oxy to get off sub the first time and wound back on methadone...I'm back to subs now 5 yrs later and regret that I wasted that much time
Blank
1569058_tn?1333231224
If you're having too much withdrawal symptoms, imo you're better off tapering more slowly and not adding another opiate into the mix.
As others have said, you'll just be replacing one addiction with the next.
Blank
Avatar_m_tn
If your withdrawal from suboxone is so bad then you should change your dosing to a much slower taper. Do not take another opiate, MS cotin is very strong, you will be back on them in no time. Continue the suboxone. even if you have to be on it for another year its much safer than taking any other opiate and will keep you stable. good luck.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4522800_tn?1405696702
Blank
VICourageous
ID
Avatar_m_tn
Blank
weaver71
Other
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ